HI, just was wondering about an increase dosage of Lexapro. I started at 10 mg and my doctor increased it to 20 mg. I've been taking it for 2 1/2 weeks and have noticed an improvement over the 10 mg. I've been having more good days then bad which is great. Will it take 4 to 6 weeks to receive the full benefit from the Lexapro from the increased dosage? Thanks for the help.
It affects us all differently, but for me, it can taek about 3-4 weeks to really fill the benefits fully after starting or adjusting dosage, but you said you are still improving which is great! Now, along with this, will you have access to talk therapy? This combination can prove quite effective in confronting and dealing with anxiety in my experience..keep us posted!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.